# SDR AALA20060666

- Difficulty date: September 6, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGA - DURING INITIAL CLIMB-OUT, RIGHT MAIN GEAR RED LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE IN OFF POSITION.  RECYCLED GEAR HANDLE AND RED LIGHT WENT OUT.  LANDED LGA WITHOUT INCIDENT.  REPLACED PROXIMITY SENSOR ELECTRONICS UNIT AS PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
